RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 3, Pages 599–613 (Mi izv1458)  

This article is cited in 9 scientific papers (total in 9 papers)

Homeomorphisms of the circle and a foliation

V. V. Solodov


Abstract: This paper studies Novikov components of smooth codimension-1 foliations on compact manifolds with fundamental groups which have nontrivial center. Special cases of such manifolds are discussed – Seifert fibrations and closed complements of toral knots. The basic results are given as theorems about the existence of compact leaves.
Bibliography: 16 titles.

Full text: PDF file (1676 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:3, 553–566

Bibliographic databases:

UDC: 515.168.3
MSC: 57R30
Received: 31.05.1983

Citation: V. V. Solodov, “Homeomorphisms of the circle and a foliation”, Izv. Akad. Nauk SSSR Ser. Mat., 48:3 (1984), 599–613; Math. USSR-Izv., 24:3 (1985), 553–566

Citation in format AMSBIB
\Bibitem{Sol84}
\by V.~V.~Solodov
\paper Homeomorphisms of the circle and a~foliation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 3
\pages 599--613
\mathnet{http://mi.mathnet.ru/izv1458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747253}
\zmath{https://zbmath.org/?q=an:0565.57015|0549.57012}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 3
\pages 553--566
\crossref{https://doi.org/10.1070/IM1985v024n03ABEH001251}


Linking options:
  • http://mi.mathnet.ru/eng/izv1458
  • http://mi.mathnet.ru/eng/izv/v48/i3/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Solodov, “Topological topics in dynamical systems theory”, Russian Math. Surveys, 46:4 (1991), 107–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. A. Beklaryan, “On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. I. Invariant measures”, Sb. Math., 187:3 (1996), 335–364  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. K. Mamaev, “Codimension one foliations of flat 3-manifolds”, Sb. Math., 187:6 (1996), 823–833  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. A. Beklaryan, “On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. III. $\omega$-projectively invariant measures”, Sb. Math., 190:4 (1999), 521–538  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. L. A. Beklaryan, “On Analogs of the Tits Alternative for Groups of Homeomorphisms of the Circle and of the Line”, Math. Notes, 71:3 (2002), 305–315  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. L. A. Beklaryan, “Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants”, Russian Math. Surveys, 59:4 (2004), 599–660  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. L. A. Beklaryan, “Groups of homeomorphisms of the line. Criteria for the existence of invariant and projectively invariant measures in terms of the commutator subgroup”, Sb. Math., 205:12 (2014), 1741–1760  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Russian Math. Surveys, 70:2 (2015), 203–248  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    9. L. A. Beklaryan, “Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems”, Sb. Math., 207:8 (2016), 1079–1099  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:175
    Full text:48
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019